# SDR AALA20151123010

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 72,535 hours, 31,870 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG HAS PITTING & CORROSION IN THE TAPE PATCH AREA REFERENCE MCM CARD 5946, NEEDS REPAIR 32-10-00, REPAIR NR 4.  RIGHT GEAR CORROSION REMOVED & TREATED IAW AARD 32-10-00 REPAIR 4 & EA 256111.
